# SDR UALA2011042501990

- Difficulty date: April 25, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 42,399 hours, 17,276 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D5313201000000
- Part serial: 72
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A  BIRD STRIKE ON TAKEOFF.  140KTS AT ROTATION JUST BELOW RADOME.  ACCOMPLISHED INSP REF AMM, DAMAGE FOUND TO RADOME ONLY.  REPLACED RADOME.
